# SDR DHL2003805530

- Difficulty date: August 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E INTERCOSTAL CRACKED 2.000, STA XS 454.976 - XS 461.372.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-21 PG 1.  FABRICATED INTERCOSTAL IAW SRM 57-1-0 PG 1 SRM 57-3-3 PG 15.  CLEANED, TREATED AND PRIMED INTERCOSTAL IAW SRM 51-1-8B.  INSTALLED INTERCOSTAL ON RIGHT WING CTR L/E, XS 454.976 - XS 461.372 IAW SRM 51-1-21 PG 1.
